BibTeX record journals/amc/AkgunesC18

download as .bib file

@article{DBLP:journals/amc/AkgunesC18,
  author       = {Nihat Akg{\"{u}}nes and
                  B{\"{u}}sra {\c{C}}agan},
  title        = {On the dot product of graphs over monogenic semigroups},
  journal      = {Appl. Math. Comput.},
  volume       = {322},
  pages        = {1--5},
  year         = {2018},
  url          = {https://doi.org/10.1016/j.amc.2017.11.012},
  doi          = {10.1016/J.AMC.2017.11.012},
  timestamp    = {Fri, 21 Feb 2020 21:22:40 +0100},
  biburl       = {https://dblp.org/rec/journals/amc/AkgunesC18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics